MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 5 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 5 RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review (reference (b)(4)) in order to identify potential adverse trends.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: onset findings: pt seen in clinic reporting significant discomfort to medial aspect of r knee.Ct scan showed increased activity under tibial plate and remodeling from clear evidence of overload.Patient seen in clinic approximately 8 months from previous visit reporting continued medial pain and numbness to lateral side of study knee.X-rays show no significant changes.Pt advised to continue with weight reduction.Currently at (b)(6).The complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additional associated products and mdrs: 42538000602 persona partial knee cemented tibial component size f right lot# 63886720 mdr: 0001825034-2020-04346.42528200609 persona partial articular surface right medial size f 9mm lot# 63449781 mdr: 0001825034-2020-03456.
 
Event or Problem Description
It is reported that a patient experienced significant discomfort and numbness in the medial aspect of the knee nineteen (19) months following right knee arthroplasty.A the patient was advised to continue reducing weight and no medical intervention was performed.Attempts have been made for additional information, however, no additional information is available at this time.

Brand Name
PERSONA PARTIAL KNEE CEMENTED FEMORAL COMPONENT SIZE 5 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10987604
Report Number0001825034-2020-04345
Device Sequence Number629828
Product Code HSX
UDI-Device Identifier00880304808560
UDI-Public(01)00880304808560
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42558000502
Device Lot Number63856205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight151